Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects of primolut n on fetus

Premium Questions

doctor1 MD

Hello doctor, I have a regular periods. I'm consuming primolut N to delay my periods due to this Navaratri time.. when 'll my ovulation starts after I stopped consuming the tablet.. 'll it be usual like I ...

doctor1 MD

I have just been told I can take primulet safely for 14 days, what happens if I take it more than 14 days, are there bad side effects? ...

doctor1 MD

Hi I have day after tomorrow periods due date , can I take tablet Primounte-N today? Any side effects from by having this tablet and please advice me the tablet course per day. ...

doctor1 MD

Hi, my last period was on 24/06/2016 ...I took primolut N one month back..... now my period was missing.....upt was negative......is it the side effect of the pill? ...

doctor1 MD

Period Postpone tablet : devery 10 mg or primolut N 5mg.. which one is better and has less side effects? ...

Public Forum Discussions

doctor1 MD

that no pregnancy and given primolut-n for 5 days two times daily ie 10 tablets i had taken.after two weeks period not came i consult doctor and she did scaning and says i am 5 weeks pregnant.this primolut-n cause any ...

doctor1 MD

My wife kept taking primolut-n for five days for regularise the three months delayed period after ... effect on the baby or it can cause any deformities to the fetus please answer it for us. ...

doctor1 MD

Hi, My doctor just prescribed me Primolut N because I have just started a new pill (Zoely) and have had light bleeding for 8 days. My dermatologist also prescribed me Lyrica (for vulvodynia). I don ...

doctor1 MD

. SO I WANT CAN SHE USE Primolut N ? thanking you, Ruby ...

doctor1 MD

to postpone my period and the general doctor advised me to take primolut N 4 tablets everyday for two weeks ... if there is any side effect for using this medicine in my case. Thank you ...

doctor1 MD

Hi , I had sex with my husband and are expecting to have a baby. But due to some reason I have to use primulut to skip my expected periods for a day or two. If I am sure I am going to be pregnant there is no problem. The concern is we just had it...

doctor1 MD

I was on a six month course of primolut-n, to regulate my period at 28 days instead of the 28 ... are negative. Are there side effects once ending the course and how long before my period goes back to normal. ...

doctor1 MD

too what a the side effects of this thing. Thank You ... miscarriage last year 2017. The doctor prescribed me this Primolut and ferrograd tablets. I want ...

doctor1 MD

problem.. for that my gyne gave me primolut n tabs... Now i am having swelling in my feet, legs and hands.. and I started gaining weight from the time I started primolut n.. What can be the reason?? ...

doctor1 MD

i have been experiencing severe and continuos bleeding after my first shot od depo, i went to my doctor and prescribed Primolut N for 10 days 2 tablets daily. is there any side effects?? will my MP ...

Mobile Questions and Answers

doctor1 MD

irregular periods is the first side effect of it. good luck.

doctor1 MD

Side effects of primolut n are epilepsy becoming worse (if you have it), migraine headaches intensifying (for those that experience them), slight feelings of nausea, and problems with the skin. Regards DR De

doctor1 MD

hi dear, to delay menses you can use that medication but consult gynecologist because medication has high dose of hormones so it may lead to many side effects so ask gynecologist. thank you